Facebook Instagram Twitter RSS Feed Back to top

Some comments on $rU$-spaces

In: Mathematica Slovaca, vol. 69, no. 2
Aleka Kalapodi

Details:

Year, pages: 2019, 449 - 452
Keywords:
extremally disconnected, connected, countable connected
About article:
We find non-regular Hausdorff $rU$-spaces (connected or not). We also prove that a countable Hausdorff connected space cannot be an $rU$-space.
How to cite:
ISO 690:
Kalapodi, A. 2019. Some comments on $rU$-spaces. In Mathematica Slovaca, vol. 69, no.2, pp. 449-452. 0139-9918. DOI: https://doi.org/10.1515/ms-2017-0237

APA:
Kalapodi, A. (2019). Some comments on $rU$-spaces. Mathematica Slovaca, 69(2), 449-452. 0139-9918. DOI: https://doi.org/10.1515/ms-2017-0237
About edition:
Published: 27. 3. 2019